Should I call the doctor?

  • J patrick
  • 11 months ago

I had expression filler injected at 10:00 am today. My face is throbbing and very painful. I have a headache and my face is super swollen. I have taken 2 Benadryl and 3 Tylenol. I also have been putting ice on my face. Still no relief. Worried. 

Comments (3)

I sent a picture to my sister and she said go to the emergency room. I called the nurse blew me off thinking I was being a baby. She said, "I had it done in my lip and I have a little swelling." She said they couldn't get me in until the afternoon. My sister said go sit in the lobby and they will get me in once they see my face. She was right. I had the doctor, 2 nurses and the rep in my room within minutes. After a Prednisone shot, 2 week oral prednisone, Benadryl, Zyrtec, Zantac and 2 Epi pins in case I go into anaphylactic shock, I am almost back to normal. I looked like fat bastard on Austin Powers movie. It ruined my Thanksgiving!
Reply

SO glad you followed your sister's advice.  That is nuts.  Did they think you had an allergic reaction to the filler?

Reply

What happened?  Did you call?

Reply